For EDITORS

For READERS

All Issues

Vol.9, 2019
Vol.8, 2018
Vol.7, 2017
Vol.6, 2016
Vol.5, 2015
Vol.4, 2014
Vol.3, 2013
Vol.2, 2012
Vol.1, 2011
Volume 9, Number 3, 2019, Pages 1183-1192                                                                DOI:10.11948/2156-907X.20190095
The existence of global solutions for the fourth-order nonlinear Schrodinger equations
Chunxiao Guo,Boling Guo
Keywords:Fourth-order nonlinear Schrodinger equation, Galerkin method, initial boundary value problem.
Abstract:
      In this paper, the problem of a class of multidimensional fourth-order nonlinear Schr\"{o}dinger equation including the derivatives of the unknown function in the nonlinear term is studied, and the existence of global weak solutions of nonlinear Schr\"{o}dinger equation is proved by the Galerkin method according to the different values of $\lambda$.
PDF      Download reader